zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
New abundant solutions for the Burgers equation. (English) Zbl 1189.35289
Summary: This paper applies a new modified Exp-function method to search for exact solitary solutions of the Burgers equation. Using the imaginary transformation suggested by He and Wu, solitary solutions can be easily converted into periodic or compacton-like solutions. Many new solutions are appearing for the first time in the open literature.

35Q53KdV-like (Korteweg-de Vries) equations
Full Text: DOI
[1] Ablowitz, M. J.; Clarkson, P. A.: Solitons, nonlinear evolution equations and inverse scattering, (1991) · Zbl 0762.35001
[2] Hirota, R.: Exact solutions of the KdV equation for multiple collisions of solitons, Phys. rev. Lett. 23, 695 (1971) · Zbl 1168.35423
[3] He, J. H.: Application of homotopy perturbation method to nonlinear wave equation, Chaos solitons fractals 26, No. 3, 1192-1194 (2005) · Zbl 1072.35502 · doi:10.1016/j.chaos.2005.03.006
[4] He, J. H.: Variational iteration method: A kind of nonlinear analytical technique: some examples, Internat. J. Non-linear mech. 344, 699 (1999)
[5] J.H. He, Non-perturbative methods for strongly nonlinear problems, Dissertation, de-Verlag im Internet GmbH, Berlin, 2006
[6] Wazwaz, A. M.: The extended tanh method for new solitons solutions for many forms of the fifth-order KdV equations, Appl. math. Comput. 84--2, 1002-1014 (2007) · Zbl 1115.65106 · doi:10.1016/j.amc.2006.07.002
[7] Conte, R.; Musette, M.: Link between solitary waves and projective Riccati equations, J. phys. A: math. 25, 5609-5623 (1992) · Zbl 0782.35065 · doi:10.1088/0305-4470/25/21/019
[8] He, J. H.; Wu, X. H.: Exp-function method for nonlinear wave equation, Chaos solitons fractals 30, 700-708 (2006) · Zbl 1141.35448 · doi:10.1016/j.chaos.2006.03.020
[9] He, J. H.; Wu, X. H.: Solitary solutions, periodic solutions and compacton-like solutions using the exp-function method, Comput. math. Appl. 54, 966-986 (2007) · Zbl 1143.35360 · doi:10.1016/j.camwa.2006.12.041
[10] He, J. H.; Zhang, L. N.: Generalized solitary solution and compacton-like solution of the jaulient--Miodek equations using the exp-function method, Phys. lett. A. 372, 1044-1047 (2008) · Zbl 1217.35152 · doi:10.1016/j.physleta.2007.08.059
[11] Yu, G. H.; Xin, W. Z.; Li, Y.: Solving the fifth order--dodd--gibbon (CDG) equation using the exp-function method, Appl. math. Comput. 206, 70-73 (2008) · Zbl 1157.65462 · doi:10.1016/j.amc.2008.08.052
[12] Zhu, S. D.: Exp-function method for the discrete mkdv lattice, Int. J. Non-linear sci. 8, 465-468 (2007)
[13] He, J. H.: An elementary introduction to recently developed asymptotic methods and nanomechanics in textile engineering, Internat. J. Modern phy. B 22, 3487-3578 (2008) · Zbl 1149.76607 · doi:10.1142/S0217979208048668
[14] Burgers, J. M.: The nonlinear diffusion equation, (1974) · Zbl 0302.60048
[15] Wazwaz, A.: Multiple-front solutions for the Burgers equation and the coupled Burgers equations, Appl. math. Comput. 190, 1198-1206 (2007) · Zbl 1123.65106 · doi:10.1016/j.amc.2007.02.003